# SDR R61A201903310330

- Difficulty date: March 18, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BEAM UPPER SHEET AT FR 85-86.  REMOVED, LOCATED, DRILLED, AND ALODINE RT SEAT TRACK BEAM UPPER SHEET AT FR 85-86. REF SRM 51-40-02, 51-40-08, 51-23-04 INSTALLED NEW UPPER SHEET AT FR 85-86 REF SRM 51-40-08  RESTORED SURFACE PROTECTION TO UPPER SHEET FR85-86 REF SRM 51-23-06 PO237812.  SEE W/O H6732 SN 211 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
